# SDR CALA2025092909346

- Difficulty date: September 29, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 72,747 hours, 32,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4127
- Condition: Faulted
- Location: Zone 200
- Part time: 772,720 hours, 732,610 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU UNIT EMERGENCY RIGHT FAULT.   REMOVED & REPLACED RT EPSU (12WL) IAW AMM 33-51-38, OPS CHECK GOOD.
